# SDR UIEA2025080401083

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 95,306 hours, 15,619 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BODY GEAR TRUNNION FITTING FWD MOUNTING HOLE INNER BORE HAS SCORING( REMOVED SCORING PER EA 747 5340-28-B0438 REV 1 & SRM 53-40-90. NO FURTHER DEFECTS NOTED. )
